Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 357, Number 10
HTML articles powered by AMS MathViewer

Strong CHIP, normality, and linear regularity of convex sets
Andrew Bakan, Frank Deutsch and Wu Li PDF
Trans. Amer. Math. Soc. 357 (2005), 3831-3863
Ramsey families of subtrees of the dyadic tree
Vassilis Kanellopoulos PDF
Trans. Amer. Math. Soc. 357 (2005), 3865-3886
$L^p$ improving estimates for some classes of Radon transforms
Chan Woo Yang PDF
Trans. Amer. Math. Soc. 357 (2005), 3887-3903
The Poincaré metric and isoperimetric inequalities for hyperbolic polygons
Roger W. Barnard, Petros Hadjicostas and Alexander Yu. Solynin PDF
Trans. Amer. Math. Soc. 357 (2005), 3905-3932
The uniform companion for large differential fields of characteristic 0
Marcus Tressl PDF
Trans. Amer. Math. Soc. 357 (2005), 3933-3951
Turing patterns in the Lengyel-Epstein system for the CIMA reaction
Wei-Ming Ni and Moxun Tang PDF
Trans. Amer. Math. Soc. 357 (2005), 3953-3969
Double forms, curvature structures and the $(p,q)$-curvatures
M.-L. Labbi PDF
Trans. Amer. Math. Soc. 357 (2005), 3971-3992
Coloring-flow duality of embedded graphs
Matt DeVos, Luis Goddyn, Bojan Mohar, Dirk Vertigan and Xuding Zhu PDF
Trans. Amer. Math. Soc. 357 (2005), 3993-4016
Inequalities for finite group permutation modules
Daniel Goldstein, Robert M. Guralnick and I. M. Isaacs PDF
Trans. Amer. Math. Soc. 357 (2005), 4017-4042
Inverse spectral problem for normal matrices and the Gauss-Lucas theorem
S. M. Malamud PDF
Trans. Amer. Math. Soc. 357 (2005), 4043-4064
The cohomology of the Steenrod algebra and representations of the general linear groups
Nguyễn H. V. Hưng PDF
Trans. Amer. Math. Soc. 357 (2005), 4065-4089
Poincaré-Hopf inequalities
M. A. Bertolim, M. P. Mello and K. A. de Rezende PDF
Trans. Amer. Math. Soc. 357 (2005), 4091-4129
Nonuniform hyperbolicity for singular hyperbolic attractors
Wilmer J. Colmenárez Rodriguez PDF
Trans. Amer. Math. Soc. 357 (2005), 4131-4140
On the finite embeddability property for residuated ordered groupoids
W. J. Blok and C. J. van Alten PDF
Trans. Amer. Math. Soc. 357 (2005), 4141-4157
Prescribing analytic singularities for solutions of a class of vector fields on the torus
Adalberto P. Bergamasco and Sérgio Luís Zani PDF
Trans. Amer. Math. Soc. 357 (2005), 4159-4174
Classification of regular maps of negative prime Euler characteristic
Antonio Breda d’Azevedo, Roman Nedela and Jozef Širáň PDF
Trans. Amer. Math. Soc. 357 (2005), 4175-4190
Minkowski valuations
Monika Ludwig PDF
Trans. Amer. Math. Soc. 357 (2005), 4191-4213
Saari’s conjecture for the collinear $n$-body problem
Florin Diacu, Ernesto Pérez-Chavela and Manuele Santoprete PDF
Trans. Amer. Math. Soc. 357 (2005), 4215-4223
Elliptic planar vector fields with degeneracies
Abdelhamid Meziani PDF
Trans. Amer. Math. Soc. 357 (2005), 4225-4248